English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A closure model with plumes - II. Application to the stochastic excitation of solar p modes

MPS-Authors
/persons/resource/persons20215

Kupka,  F.
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Belkacem, K., Samadi, R., Goupil, M. J., Kupka, F., & Baudin, F. (2006). A closure model with plumes - II. Application to the stochastic excitation of solar p modes. Astronomy & Astrophysics, 460(1), 183-190. doi:10.1051/0004-6361:20065370.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-AD45-B
Abstract
There is no abstract available